# SDR REXA2024010800049

- Difficulty date: November 26, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: CC670129421
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SLAT TRACK 1-3 CANISTER ATTACHMENT TAB IS CRACKED (INSIDE FUEL TANK). FABRICATED, LOCATED, DRILLED AND INSTALLED SERVICEABLE SUPPORT BRACKET P/N CC670-12942-1 IAW BOMBARDIER DWG NO: CC670-12942 REV. NC, BOMBARDIER REO 670-57-42-577 REV-- DATED 2016-12-02. (MADE FROM 2024-T3 .050"", PO# W91105). COMPLIED WITH ALL REMAINING STEPS AND INSTALLED REPAIR PARTS AND FABRICATED SUPPORT BRACKET (P/N CC670-12942-1) IAW BOMBARDIER REO 670-57-42-577 REV-- DATED 2016-12-02 & CRJ 900 SRM 51-42-21-001-001-A01."
